# SDR DXTA200601736

- Difficulty date: November 17, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N702QS
- Make and model: Gulstm 200
- Aircraft serial: 070
- Aircraft time: 2,994 hours, 1,828 cycles
- Engine: Pwc PW306A
- System (JASC): 2330 · Entertainment System
- Part: Audio/Video Unit
- Part number: 171012
- Part serial: 0238189
- Condition: Failed
- Location: Cabin
- Part time: 2,994 hours, 1,828 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH THE AIRCRAFT ON THE GROUND, CABIN DOOR OPEN, APU ON , APU BLEED AIR ON CABIN UPPER LTS ON, LOWER CABIN LTS ON , AIRSHOW ON, A STREAMING PUFF OF SMOKE EMITTED FROM THE LT UPPER SIDEWALL ABEAM,   SEAT NR 3 AND THE SEAT NR 3 ENTERTAINMENT CONTROL PANEL. CABIN CONTROLLED SWITCHES HAVE BEEN TURNED OFF. NO CIRCUIT BREAKERS HAVE TRIPPED. CABIN HAS STRONG ODOR OF ELECTRICAL SMOKE. REMOVED AND REPLACED AUDIO/VIDEO MODULE.  OPS CHECK GOOD AT THIS TIME.  NO DEFECT NOTED.  DONE IAW G-200 COMPLETION CENTER MAINTENANCE HANDBOOK CHAPTER 23-38-00.  DID NOT DEPART.
